RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1322–1324 (Mi dan42669)  

MECHANICS

Simplified equations to describe viscous gas flow

V. M. Kovenya, S. G. Chernyi, N. N. Yanenko

Institute of Theoretical and Applied Mechanics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (370 kB)

Bibliographic databases:

Document Type: Article
UDC: 534.1:536.46
Received: 21.11.1978

Citation: V. M. Kovenya, S. G. Chernyi, N. N. Yanenko, “Simplified equations to describe viscous gas flow”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1322–1324

Citation in format AMSBIB
\Bibitem{KovCheYan79}
\by V.~M.~Kovenya, S.~G.~Chernyi, N.~N.~Yanenko
\paper Simplified equations to describe viscous gas flow
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1322--1324
\mathnet{http://mi.mathnet.ru/dan42669}
\zmath{https://zbmath.org/?q=an:0432.76054}


Linking options:
  • http://mi.mathnet.ru/eng/dan42669
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019